Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013, Article ID 612472, 4 pages
http://dx.doi.org/10.1155/2013/612472
Research Article

Basicity of Systems of Sines with Linear Phase in Weighted Sobolev Spaces

1Institute of Mathematics and Mechanics of NAS of Azerbaijan, B. Vahabzade 9, 1141 Baku, Azerbaijan
2Nakhchivan State University, University Campus, 7012 Nakhchivan City, Azerbaijan

Received 6 February 2013; Revised 24 April 2013; Accepted 24 April 2013

Academic Editor: Giuseppe Carbone

Copyright © 2013 V. F. Salmanov and A. R. Safarova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ponomarev, “On an eigen value problem,” Doklady Akademii Nauk SSSR, vol. 249, no. 5, pp. 1068–1070, 1979. View at Google Scholar · View at MathSciNet
  2. E. I. Moiseev, “Some boundary value problems for mixed-type equations,” Differential Equations, vol. 28, no. 1, pp. 105–115, 1992. View at Google Scholar
  3. E. I. Moiseev, “Solution of the Frankl problem in a special domain,” Differentsial'nye Uravneniya, vol. 28, no. 4, pp. 721–723, 1992. View at Google Scholar
  4. E. I. Moiseev, “On existence and uniqueness of solution a classical problem,” Doklady Rossiĭskaya Akademiya Nauk, vol. 336, no. 4, pp. 448–450, 1994. View at Google Scholar
  5. R. Paley and N. Wiener, Fourier Transforms in the Complex Domain, vol. 19 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 1934.
  6. N. Levinson, Gap and Density Theorems, vol. 29 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 1940.
  7. A. M. Sedletskiĭ, “Biorthogonal Expansions of functions in series of exponents on intervals of the Real Axis,” Uspekhi Matematicheskikh Nauk, vol. 37, no. 5(227), pp. 51–95, 1982. View at Google Scholar
  8. E. I. Moiseev, “The basis property for systems of sines and cosines,” Doklady Akademii Nauk SSSR, vol. 275, no. 4, pp. 794–798, 1984. View at Google Scholar
  9. E. I. Moiseev, “On the basis property of a system of sines,” Differentsial'nye Uravneniya, vol. 23, no. 1, pp. 177–179, 1987. View at Google Scholar
  10. B. T. Bilalov, “Basicity of some systems of exponents, cosines and sines,” Differentsial'nye Uravneniya, vol. 26, no. 1, pp. 10–16, 1990. View at Google Scholar
  11. B. T. Bilalov, “Basis properties of some systems of exponents, cosines and sines,” Sibirskii Matematicheskii Zhurnal, vol. 45, no. 2, pp. 264–273, 2004. View at Google Scholar
  12. S. R. Sadigova, “On one method for establishing a basis from double systems of exponentials,” Applied Mathematics Letters, vol. 24, no. 12, pp. 1969–1972, 2011. View at Publisher · View at Google Scholar
  13. E. I. Moiseev, “On basicity of systems of cosines and sines in weight space,” Differentsial'nye Uravneniya, vol. 34, no. 1, pp. 40–44, 1998. View at Google Scholar
  14. E. I. Moiseev, “The basicity in the weight space of a system of eigen functions of a differential operator,” Differentsial'nye Uravneniya, vol. 35, no. 2, pp. 200–205, 1999. View at Google Scholar
  15. E. I. Moiseev, “On differential properties of expansions in the system of sines and cosines,” Differentsial'nye Uravneniya, vol. 32, no. 1, pp. 117–126, 1996. View at Google Scholar
  16. A. M. Sedletskiĭ, “Approximate properties of the systems of exponents in Sobolev spaces,” Vestnik Moskovskogo Universiteta I, no. 4, pp. 3–8, 1999. View at Google Scholar
  17. Z. G. Huseynov and A. M. Shykhammedov, “On bases of sines and cosines in Sobolev spaces,” Applied Mathematics Letters, vol. 25, no. 3, pp. 275–278, 2012. View at Publisher · View at Google Scholar
  18. D. L. Russell, “On exponential bases for the Sobolev spaces over an interval,” Journal of Mathematical Analysis and Applications, vol. 87, no. 2, pp. 528–550, 1982. View at Publisher · View at Google Scholar
  19. V. F. Salmanov and V. S. Mirzoev, “On basicity of a system of functions in the space Wp1(0,π),” Proceedings of Institute of Mathematics and Mechanics of the National Academy of Sciences of Azerbaijan, vol. 33, no. 41, pp. 153–156, 2010. View at Google Scholar
  20. X. He and H. Volkmer, “Riesz bases of solutions of Sturm-Liouville equations,” The Journal of Fourier Analysis and Applications, vol. 7, no. 3, pp. 297–307, 2001. View at Publisher · View at Google Scholar
  21. B. T. Bilalov, “On basicity of systems of exponents, cosines and sines in Lp,” Doklady Rossijskoj Akademii Nauk, vol. 365, no. 1, pp. 7–8, 1999. View at Google Scholar
  22. B. T. Bilalov, “On basicity of some systems of exponents, cosines and sines,” Doklady Rossijskoj Akademii Nauk, vol. 379, no. 2, pp. 7–9, 2001. View at Google Scholar
  23. B. T. Bilalov, “Bases from the exponents, cosines and sines being the eigen values of differential operators,” Differentsial'nye Uravneniya, vol. 39, no. 5, pp. 1–5, 2003. View at Google Scholar
  24. M. H. Karakash, “The Housdorff-Young and Paley type theorems for one system of sines,” Proceedings of Institute of Mathematics and Mechanics of the National Academy of Sciences of Azerbaijan, vol. 23, no. 31, pp. 59–64, 2005. View at Google Scholar